Alert archive / New Jersey / Special Marine Warnings in 2012

Special Marine Warning 75, NWS Philadelphia/Mount Holly

July 26, 2012

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 26, 2012, 7:31 PM EDT. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2012, 7:31 PM EDT (23:31 UTC)
Expired
Jul 26, 2012, 9:00 PM EDT
In force
89 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 52 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WHUS51 KPHI 262331
SMWPHI
ANZ450-270100-
/O.NEW.KPHI.MA.W.0075.120726T2331Z-120727T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK AND MANASQUAN INLET
  NJ OUT TO 20 NM...


  INCLUDING MONMOUTH BEACH...SANDY HOOK REEF...SEA BRIGHT...SEA GIRT
  REEF AND SHARK RIVER REEF...

* UNTIL 900 PM EDT

* AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
  CENTRAL NEW JERSEY...MOVING EAST AT 40 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  3 NM SOUTH OF MONMOUTH BEACH BY 800 PM EDT
  5 NM SOUTH OF SEA BRIGHT AND 7 NM SOUTH OF SANDY HOOK REEF BY 805
  PM EDT
  7 NM NORTH OF SEA GIRT REEF BY 810 PM EDT
  4 NM NORTH OF SHARK RIVER REEF BY 830 PM EDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT 
THURSDAY EVENING FOR CENTRAL NEW JERSEY. A SEVERE THUNDERSTORM
WATCH REMAINS IN EFFECT UNTIL 100 AM SOUTHERN NEW JERSEY.

&&

LAT...LON 4025 7364 3996 7371 4011 7403 4018 7402
      4017 7405 4019 7406 4020 7404 4019 7401
      4032 7398 4030 7401 4032 7401 4032 7405
      4037 7399 4038 7401 4034 7409 4036 7409
      4040 7403 4040 7397 4044 7398
TIME...MOT...LOC 2330Z 291DEG 38KT 4041 7443

$$

IOVINO

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 26, 3:38 PM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jul 26, 3:38 PM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT THU JUL 26 2012

.SYNOPSIS...
LOW PRESSURE OVER NEW YORK STATE THIS AFTERNOON WILL MOVE EAST
ACROSS NEW ENGLAND TONIGHT AND FRIDAY MORNING. AN ATTACHED COLD
FRONT WILL MOVE SOUTH OF DELMARVA LATE BY SATURDAY NIGHT. WEAK
HIGH PRESSURE FOLLOWS SUNDAY THROUGH TUESDAY. LOW PRESSURE DEVELOPS
ALONG A BOUNDARY TO OUR SOUTH AND STAYS JUST OFFSHORE ON
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
HEAT, HUMIDITY AND CONVECTION ARE THE MAIN CONCERNS THROUGH THIS
EVENING. THE WARM FRONT IS LOCATED JUST NORTH OF OUR AREA THIS
AFTERNOON WITH A STRONG SOUTHWEST FLOW BEHIND IT. THIS HAS ALLOWED
WARM, MOIST AIR TO OVERSPREAD THE REGION THIS AFTERNOON. WHILE
TEMPERATURES ARE NOT QUITE AS HOT AS EXPECTED, THEY HAVE STILL
MANAGED TO REACH INTO THE LOWER 90S IN MANY AREAS WITH THE DEWPOINTS
RISING INTO THE 70S. HEAT INDEX VALUES WILL REMAIN NEAR 100+ THROUGH
THIS AFTERNOON.

CLOUDS HAVE THINNED AND ALLOWED THE SURFACE TO START TO HEAT UP,
ALLOWING FOR THE CAP TO BREAK THIS AFTERNOON. WHILE WE ARE
MARGINALLY UNSTABLE AT THE MOMENT, WE WILL CONTINUE TO DESTABILIZE
THIS AFTERNOON AND EVENING AHEAD OF THE LINE OF STORMS TO OUR WEST.

THE AREA REMAINS IN A MODERATE RISK, MINUS THE MAJORITY OF DELMARVA
AND SOUTHERN NEW JERSEY WHERE A SLIGHT RISK IS STILL IN PLACE. A
LINE OF STORMS HAS DEVELOPED OVER WESTERN PENNSYLVANIA THIS
AFTERNOON AHEAD OF A COLD FRONT AND WILL CONTINUE TO TRACK EASTWARD
OVER THE NEXT SEVERAL HOURS. THE LINE TO THE WEST IS PACKING QUITE A
PUNCH. WE DON'T EXPECT IT TO DIE DOWN MUCH AS IT PUSHES EASTWARD
WITH MANY OF THE CELLS SHOWING A BOWING STRUCTURE. CURRENT TIMING
SUGGESTS THAT THE STORMS WILL START TO MOVE INTO OUR AREA CLOSER TO
6-7PM AND THEN CONTINUE EASTWARD, FINALLY EXITING OUR AREA AROUND
11PM-MIDNIGHT. PLEASE STAY IN A SAFE LOCATION AS THE STORMS MOVE
THROUGH AS FREQUENT LIGHTNING IS EXPECTED.

OVERNIGHT WE MAY SEE SOME LINGERING SHOWERS BUT MANY PLACES WILL SEE
A LITTLE BREAK FROM IT ALL. TEMPERATURES REMAIN MILD, REACHING INTO
THE 70S TO NEAR 80 ACROSS THE REGION. WITH TEMPERATURES NEAR 80 IN
THE URBAN AREAS, THERE WILL BE VERY LITTLE RELIEF FROM THE HEAT AND
THE WARNING WILL REMAIN IN PLACE IN THOSE AREAS.

LOOKS TO BE CLOUDIER THE FURTHER NORTH YOU GO TONIGHT BUT IN AREAS
WHERE RAIN HAS FALLEN WE COULD SEE SOME PATCHY FOG DEVELOP.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH FRIDAY. THE HEAT
ADVISORY FOR SOUTHERN NJ AND THE DELMARVA HAS BEEN EXTENDED THROUGH
FRIDAY.

FOR FRIDAY...THE COLD FRONT STARTS TO PUSH SOUTHWARD INTO THE AREA.
IT IS SLOW MOVING AND LOOKS TO STALL OVER OR NEAR OUR AREA FRIDAY
AFTERNOON. THIS BOUNDARY MAY BE THE FOCUS FOR MORE CONVECTION ON
FRIDAY BUT IT APPEARS TO BE MORE SCATTERED IN NATURE THAN WHAT WE
ARE SEEING FOR TODAY.

BEHIND THE FRONT WINDS WILL VEER TO THE WEST NORTHWEST ALLOWING SOME
DRIER AIR TO PUSH INTO THE AREA, ESPECIALLY ACROSS OUR MORE
NORTHWESTERN ZONES. ACROSS THE SOUTH, THE FRONT WILL TAKE ITS TIME
GETTING THERE. WHILE IT LOOKS LIKE IT STALLS IT MAY JUST BE MOVING
VERY VERY SLOWLY, KEEPING THE SOUTHERN AREAS IN THE WARM, MOIST AIR
LONGER. THIS WILL CONTRIBUTE TO HIGHER TEMPERATURES IN THE SOUTHERN
AREAS AS WELL AS HIGH HEAT INDEX VALUES AGAIN FOR ANOTHER DAY. HEAT
INDEX VALUES THROUGH THE URBAN AREAS WILL ONCE AGAIN RISE NEAR
100-102 FOR A COUPLE OF HOURS AND THE WARNING WILL BE LEFT IN PLACE
FOR ANOTHER DAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE PROGRESSIVE UPPER TROUGH THAT WILL BE OVER THE GREAT LAKES
DURING THE SHORTER RANGES OF THE FCST WILL MOVE EAST AND SETTLE
ALONG THE MIDDLE ATLANTIC AND NORTHEAST THIS WEEKEND. THIS WILL
BRING UNSETTLED CONDITIONS WITH PARTLY TO MOSTLY CLOUDY PERIODS
AND CHC FOR SHOWERS AND AFTERNOON TSTMS. POPS FOR THIS FCST WILL
BE IN THE CHC RANGE FOR FRI NIGHT THROUGH SAT NIGHT. RIDGING AND
AN APPROACHING SFC HIGH SUN AND MON WILL BRING DRIER AIR AND
DECREASING CHCS FOR ANY SHOWERS...STILL KEPT SLGT CHC FOR SUN ATTM
TO ALIGN BETTER WITH NEARBY WFOS. THE UPPER TROUGH BEGINS TO
DEEPEN OVER THE AREA AGAIN TUE-WED SO PRECIP CHANCES WERE RAISED
BACK INTO THE CHC RANGE FOR THOSE PERIODS.

TEMPERATURES DURING THE EXTENDED RANGE WILL AVERAGE OUT IN THE
ABOVE NORMAL RANGE. SATURDAY WILL LIKELY SEE THE HIGHEST
TEMPERATURES OF THE EXTENDED PERIOD WITH PLENTY OF UPPER 80S AND
LOW 90S OVER THE AREA. READINGS SHOULD THEN SHOW A VERY SLOW
DECREASE INTO NEXT WEEK WITH HIGHS MOSTLY IN THE MID TO UPPER 80S.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS WILL CONTINUE INTO THE EARLY EVENING BEFORE WE BECOME
IMPACTED BY SHOWERS AND THUNDERSTORMS. A LINE TO THE WEST WILL PUSH
EASTWARD AHEAD OF A SURFACE COLD FRONT. THESE STORMS WILL START TO
MOVE INTO THE AREA AROUND 21-22Z AND MOVE PRETTY QUICKLY EASTWARD,
IMPACTING NEARLY ALL OF THE TAF SITES THIS EVENING. WINDS WILL
BECOME VERY GUSTY AND FOR NOW HAVE COVERED UP TO 30 KNOTS IN THE
TAFS, ALTHOUGH WE COULD SEE GUSTS HIGHER THAN THAT AS THE STORMS
MOVE THROUGH.

CHANCE FOR THUNDER WILL DECREASE LATER TONIGHT AND A FEW LINGERING
SHOWERS MAY HANG AROUND THROUGH ABOUT 4-5Z. PATCHY FOG IS POSSIBLE
IN AREAS WHERE IT RAINS TONIGHT WITH KRDG AND KMIV BEING THE SITES
MOST LIKELY IMPACTED, MVFR POSSIBLE. FOG WOULD MAINLY BE AFTER 6-7Z
AND SHOULD LIFT BY AROUND 12Z.

WINDS REMAIN OUT OF THE SOUTHWEST THIS AFTERNOON AND WILL BECOME
MORE WESTERLY ON FRIDAY BEFORE STARTING TO VEER MORE TO THE
NORTHEAST BEHIND A COLD FRONT. THE FRONT STARTS TO PUSH SOUTHWARD
THROUGH THE AREA EARLY ON FRIDAY BUT IT IS SLOW MOVING AND IT MAY
TAKE A WHILE FOR IT MOVE THROUGH THE TAF SITES.

OUTLOOK...
FRI NIGHT-SAT NIGHT...VFR MUCH OF THE TIME BUT SCATTERED SHOWERS
AND A FEW TSTMS MAY BRING LOCALLY POOR CONDITIONS.
SUN-MON NIGHT...VFR.
TUE...MOSTLY VFR. SCATTERED SHOWERS AND A FEW TSTMS MAY BRING
LOCALLY POOR CONDITIONS.

&&

.MARINE...
SMALL CRAFT ADVISORY CONTINUES ON THE OCEAN THROUGH FRIDAY MORNING.
WE HAVE DROPPED THE ADVISORY ON THE DELAWARE BAY AS WINDS HAVE
FALLEN BELOW CRITERIA.

SOUTHWEST WINDS WILL CONTINUE ACROSS OUR WATERS THIS EVENING
BECOMING MORE WESTERLY ON FRIDAY AS A COLD FRONT SAGS SOUTHWARD
THROUGH THE AREA. WINDS WILL CONTINUE TO GUST AROUND 25-30 KNOTS ON
THE OCEAN BEFORE STARTING TO DECREASE EARLY FRIDAY MORNING. THROUGH
THE DAY ON FRIDAY, WINDS SPEEDS WILL GENERALLY BE AROUND 10 KNOTS OR
LESS. SEAS WILL REMAIN AROUND 5 FEET THROUGH TONIGHT BEFORE
SUBSIDING EARLY FRIDAY.

STRONG TO SEVER STORMS ARE POSSIBLE ON THE AREA WATERS THIS EVENING
AND INTO THE OVERNIGHT HOURS. SEAS AND WINDS WILL RESPOND QUICKLY TO
THESE STORMS.

OUTLOOK...
SUB-SCA CONDITIONS ARE EXPECTED THIS WEEKEND AND INTO EARLY NEXT
WEEK. SCATTERED TSTMS FRI NIGHT THROUGH SAT NIGHT WILL BRING
LOCALLY HIGHER WINDS AND SEAS.

&&

.RIP CURRENTS...
NJ: HIGH RISK. BLENDS WITH OKX. 8 TO 13 SEC 1-2 FT SE SWELL BECOMES
A SHORT PERIOD 5 SEC 4-5 FT SLY SWELL THIS AFTN WITH A SSW WIND
20-22 KTS. ON THE CUSP OF HIGH RISK AND SO ISSUED FOR SAFETY.
GOING TO BE ROUGH IN THE SURF THIS AFTN...

DE: MDT RISK FOR TODAY.  ROUGH IN THE SURF THIS AFTN.

&&

.CLIMATE...
RECORD HIGH TEMPERATURES FOR TODAY 7/26.

KACY 96 2011 AND 1963
KPHL 101-1892
KILG 99-1894
KABE 98-1940
KTTN 99-1892
KGED 97-1987
KRDG 99-1940
KMPO 89-1949

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ060>062.
     EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ007>010-012-
     013-020-027.
     HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR NJZ016-021>023.
     HIGH RIP CURRENT RISK UNTIL 11 PM EDT THIS EVENING FOR NJZ014-
     024>026.
     EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR NJZ015-
     017>019.
DE...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR DEZ002-003.
     EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...O'HARA
AVIATION...MEOLA/O'HARA
MARINE...MEOLA/O'HARA
HYDROLOGY...
RIP CURRENTS...
CLIMATE...
Hazardous weather outlook, Jul 26, 6:10 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
610 PM EDT THU JUL 26 2012

NJZ007>010-012-013-020-027-PAZ060>062-272215-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-
610 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

HEAT INDEX VALUES MAY BE BETWEEN 95 AND 100 DEGREES FRIDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ001-PAZ054-055-272215-
SUSSEX-CARBON-MONROE-
610 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG THUNDERSTORMS MAY AFFECT THE AREA ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-272215-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-
610 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY...
...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

HEAT INDEX VALUES MAY BE BETWEEN 100 TO 105 FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ015-017>019-PAZ067>071-272215-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
610 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-272215-
NEW CASTLE-
610 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY...
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-026-272215-
EASTERN MONMOUTH-COASTAL OCEAN-
610 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ024-025-272215-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
610 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-272215-
DELAWARE BEACHES-
610 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-452>455-272215-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
610 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 1 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450-451-272215-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
610 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 26, 4:20 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT THU JUL 26 2012

PAZ054-055-262130-
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
420 PM EDT THU JUL 26 2012

...STRONG TO SEVERE THUNDERSTORMS APPROACHING FROM THE WEST...

LATE THIS AFTERNOON, STRONG TO SEVERE THUNDERSTORMS WERE
APPROACHING FROM THE WEST. THE STORMS ARE FORECAST TO BEGIN MOVING
INTO THE POCONO REGION AROUND 530 TO 600 PM.

BE PREPARED FOR FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING.
DAMAGING WIND GUSTS ARE POSSIBLE ALONG WITH HAIL AND A PERIOD OF
HEAVY RAINFALL.

IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE.

PAZ060>062-262130-
BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...READING...ALLENTOWN...BETHLEHEM...
EASTON
420 PM EDT THU JUL 26 2012

...STRONG TO SEVERE THUNDERSTORMS APPROACHING FROM THE WEST...

LATE THIS AFTERNOON, STRONG TO SEVERE THUNDERSTORMS WERE
APPROACHING FROM THE WEST. THE STORMS ARE FORECAST TO BEGIN MOVING
INTO BERKS COUNTY AND THE LEHIGH VALLEY AROUND 600 TO 630 PM.

BE PREPARED FOR FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING.
DAMAGING WIND GUSTS ARE POSSIBLE ALONG WITH HAIL AND A PERIOD OF
HEAVY RAINFALL.

IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE.

NJZ001-007>010-262130-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE
420 PM EDT THU JUL 26 2012

...STRONG TO SEVERE THUNDERSTORMS APPROACHING FROM THE WEST...

LATE THIS AFTERNOON, STRONG TO SEVERE THUNDERSTORMS WERE
APPROACHING FROM THE WEST. THE STORMS ARE FORECAST TO BEGIN MOVING
INTO NORTHWESTERN NEW JERSEY AROUND 630 TO 700 PM.

BE PREPARED FOR FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING.
DAMAGING WIND GUSTS ARE POSSIBLE ALONG WITH HAIL AND A PERIOD OF
HEAVY RAINFALL.

IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE.

IOVINO
Local storm report, Jul 26, 6:54 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
654 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     PALMERTON               40.80N  75.62W
07/26/2012                   CARBON             PA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

0609 PM     TSTM WND GST     MOUNT POCONO            41.12N  75.36W
07/26/2012  M52 MPH          MONROE             PA   ASOS

0613 PM     TSTM WND GST     BUSHKILL TWP            40.79N  75.34W
07/26/2012  M62 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

0625 PM     HAIL             TATAMY                  40.74N  75.26W
07/26/2012  M0.75 INCH       NORTHAMPTON        PA   PUBLIC

0625 PM     TSTM WND GST     FORKS TWP               40.73N  75.22W
07/26/2012  E57 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

            POWER OUTAGES REPORTED AS WELL

0643 PM     TSTM WND GST     READING                 40.33N  75.93W
07/26/2012  E50 MPH          BERKS              PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200497 PHI1200499
PHI1200498

GAINES
Local storm report, Jul 26, 7:24 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     PALMERTON               40.80N  75.62W
07/26/2012                   CARBON             PA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

0609 PM     TSTM WND GST     MOUNT POCONO            41.12N  75.36W
07/26/2012  M52 MPH          MONROE             PA   ASOS

0613 PM     TSTM WND GST     BUSHKILL TWP            40.79N  75.34W
07/26/2012  M62 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

0625 PM     HAIL             TATAMY                  40.74N  75.26W
07/26/2012  M0.75 INCH       NORTHAMPTON        PA   PUBLIC

0625 PM     TSTM WND GST     FORKS TWP               40.73N  75.22W
07/26/2012  E57 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

            POWER OUTAGES REPORTED AS WELL

0640 PM     TSTM WND DMG     COLUMBIA                40.93N  75.09W
07/26/2012                   WARREN             NJ   TRAINED SPOTTER

            ONE TREE DOWN BLOCKING RTE 94

0643 PM     TSTM WND GST     READING                 40.33N  75.93W
07/26/2012  E50 MPH          BERKS              PA   TRAINED SPOTTER

0700 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
07/26/2012  E55 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED 50 TO 60 MPH WINDS

0702 PM     TSTM WND DMG     SUSSEX                  41.21N  74.61W
07/26/2012                   SUSSEX             NJ   EMERGENCY MNGR

            SOME TREES DOWN AND POWER OUTAGES THROUGHOUT THE COUNTY

0708 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
07/26/2012  E55 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED WINDS 50 TO 60 MPH.

0721 PM     TSTM WND DMG     4 S MILLINGTON          40.62N  74.52W
07/26/2012                   SOMERSET           NJ   TRAINED SPOTTER

            TREE BRANCHES DOWN ON INTERSTATE 78 AT MILE MARKER 33

&&

EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200497 PHI1200499
PHI1200502 PHI1200498 PHI1200501 PHI1200500 PHI1200503 PHI1200504

GAINES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 5:26 AM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean18 hr
Jul 26, 6:54 AM EDTSpecial Weather StatementPHIHunterdon, Middlesex, Morris, Somerset, Warren66 min
Jul 26, 7:41 AM EDTSpecial Weather StatementPHISussex, Warren64 min
Jul 26, 5:46 PM EDTSevere Thunderstorm WarningPHISussex, Warren74 min
Jul 26, 6:22 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset83 min
Jul 26, 6:59 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex76 min
Jul 26, 7:28 PM EDTSevere Thunderstorm WarningPHIMonmouth63 min
Jul 26, 7:37 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Ocean83 min
Jul 26, 7:58 PM EDTSpecial Marine WarningPHI2 hr
Jul 26, 5:21 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe54 min
Jul 26, 6:03 PM EDTSevere Thunderstorm WarningPHIMonroe42 min
Jul 26, 6:10 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Northampton95 min
Jul 26, 6:46 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Delaware, Montgomery, Philadelphia89 min

Nearby

Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.